Pancreas Cancer Discussion Page:
An Unmoderated Forum
*
 
Support pancreas research*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER

Pancreas Cancer

reply to extreme nausea was posted 06/30/2009 01:36 am by Jboregon
E-mail Address:

Message Text
Hello Mom started to get terrible nausea after a couple weeks of radiation. She tried compazine and phenergen which didn't help much...then went on to using Ondanzatron (aka Zofran--pardon the spelling). Eventually none of them worked great. It wasnt until the radiation ceased that the nausea got better. You could look into getting phenergen in the suppository form, that way she wouldnt throw up the pill? Mom recently got a prescription for this but hasnt had to use it yet. Best of luck...I know it's so hard... :(

Reply to this message | Return to Main Message List
Responses

No replies on file.


*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER


Pancreas Home | Surgical | Medical | Basic Sci | Docs | Registry | FAQ | Appts | Chat

Feedback | Pathology Home | Oncology Center Home | Search
Copyright © 2019 The Johns Hopkins University, Baltimore, Maryland
Last Modified: 11/11/2002 10:50 am